# SDR SWIA20241113

- Difficulty date: November 13, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N732SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10194
- Aircraft time: 50,587 hours, 33,551 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Pylon
- Condition: Damaged
- Location: Lh Pylon
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN UNDER NUTPLATE  FOR THE DETACHABLE TRAILING EDGE ASSY ON THE LH PYLON IS DAMAGED    (FILED CLOSED)    REPAIRED LANDING FOR THE DETACHABLE TRAILING EDGE ASSY ON THE LH PYLON IAW REO 670-54-51-077, REV. -- DATED 11/13/24
